Social Anxiety Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
132 Posts
Discussion Starter · #1 ·
I was prescribed adderall about a month ago to help counteract the side effects of zoloft (sleepiness, apathy) and I find its results to be very unpredictable. Sometimes it does seem to help with my social anxiety and make me more social, but other times I feel exhausted (even more), nauseous, headachy, and very hermit-like. Everything seems to irritate me. I'm not sure this is a good med for me. Wellbutrin made me absolutely CRAZY with anxiety and dysphoria so I'm not taking that again. Any adderall takers out there? What was/is your experience?
 

·
Yes
Joined
·
1,760 Posts
All stimulants eventually lead to a "crash."

Think about it, you're putting your body in overdrive, it's working harder than it's supposed to. So it's totally normal you feel tired from it sometimes, assuming you're talking about fatigue towards the end of the effects of the drug, rather than about 2 hours after taking it.
 

·
Registered
Joined
·
132 Posts
Discussion Starter · #3 ·
All stimulants eventually lead to a "crash."

Think about it, you're putting your body in overdrive, it's working harder than it's supposed to. So it's totally normal you feel tired from it sometimes, assuming you're talking about fatigue towards the end of the effects of the drug, rather than about 2 hours after taking it.
That makes sense, but sometimes it seems like I feel even more tired just a couple hours after taking it. Maybe my dopamine stores are depleted?
 

·
Yes
Joined
·
1,760 Posts
I suppose it's possible, as Adderall is a dopamine releasing agent. A dopamine reuptake inhibitor, such as Ritalin may be a better fit for you.

However, if you're really only taking it to counteract sleepiness and whatnot, I would *strongly* suggest trying Modafinil. Depending on where you live though, it may be a more expensive option.
 
1 - 4 of 4 Posts
Top